# SDR C2XA08IA227

- Difficulty date: October 16, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 22,988 hours, 17,385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Condition: Inoperative
- Location: Nlg
- Part time: 22,989 hours, 22,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BTR FLIGHT 2789.  THE CREW REPORTED A LG LEVER DISAGREE MSG IN FLIGHT AND THE NOSE GEAR WOULD NOT RETRACT.  THE ACFT RETURNED TO BTR WHERE IT LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED TO IAH WHERE MX R&R THE NLG UPLOCK BOX.  OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
